# SDR USAA2012061200015

- Difficulty date: June 9, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 33,585 hours, 19,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEFT OVERWING HATCH SIDEWALL LINER MISSING LOWER EXIT INDENTIFIER LENS.  INSTALLED LEFT OVERWING HATCH SIDEWALL LINER LOWER EXIT INDENTIFIER LENS IAW A319 AMM 33-51-13-400-001-A AND 52-73-21-400-003-C.
